It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi KArast, hang in there!!!! Takes time for meds to take effect and I am sure you heard this before. I can tell you about my exp. w/Lexapro but don't let it get you down. I can sit here and lie, but then again it is not my nature and I just can't do it. I was prescribed Lexapro about 5 months ago, and let me tell you, it was not for me. I felt even more anxious and depressed. I don't even suffer from depression, I just felt sort, let's say on cloud nine, and high. but that was my exp., meds work differently for everyone. I wanted relief from my anxiety not more intensfied feelings of it. I didn't even want ot get out of bed, and the worst symptom of all was I couldn't even tal, it was almost as if my jaw was locking up on me. I gave it 4 weeks, and forgot to mention my doctor gave me Xanax to help cope with the feelings of the drug, and I got off Lexapro, was not for me.
You are going to get a lot of feedback here, which is a good thing, but the only person who can really answer your questions are you and your doctor. But you do have to hang in there, sorry about repeating myself. Ask your doctor if he/she can give you soemthing in the mesntime to help you cope with getting used to the medication.

Let me know how you are doing, always here to listen.

Ariom :wave:





All times are GMT -7. The time now is 11:54 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!